# SDR SWAA2024120960040

- Difficulty date: November 14, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS500C AND LBL21 FWD CARGO COMPARTMENT 2024-715040<[01] REPLACED WEB-INTERCOSTAL LOCATED BSTA 500C AND LBL 21 FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02. PARAGRAPH 9. SRM 51-40-02. AND DWG 143A7505. SHEET 82. REV. ?-?. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL LOCATED BSTA 500C AND LBL 21 FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02. PARAGRAPH 9. SRM 51-40-02. AND DWG 143A7505. SHEET 82. REV. ?-?. SEE INDIVIDUAL SIGN OFF BELOW.
